The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1390 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 751–777
DOI: 10.4171/ZAA/650

Published online: 1995-12-31

Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations

A.V. Ivanov[1]

(1) Russian Acadademy of Sciences, St. Petersburg, Russian Federation

Existence and uniqueness of some Holder continuous generalized solution of Cauchy-Dirichlet problem for a class of degenerate or singular quasilinear parabolic equations is established. Similar equations arise in the study of turbulent filtration of a gas or a fluid through porous media.

Keywords: Quasilinear parabolic equations, generalized solutions, existence, uniqueness, Hölder estimates

Ivanov A.V.: Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations. Z. Anal. Anwend. 14 (1995), 751-777. doi: 10.4171/ZAA/650